Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Regular convergence


Author: Paul A. White
Journal: Bull. Amer. Math. Soc. 60 (1954), 431-443
DOI: https://doi.org/10.1090/S0002-9904-1954-09826-9
MathSciNet review: 0066639
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. C. Zarankiewicz, Sur les points de division dans les ensembles connexes, Fund. Math. vol. 9 (1927) pp. 124-171.
  • 2. P. Alexandroff and H. Hopf, Topologie, I, Berlin, Springer, 1935. MR 345087
  • 3. G. T. Whyburn, On sequences and limiting sets, Fund. Math. vol. 25 (1935) pp. 408-426.
  • 4. G. T. Whyburn, Analytic topology, Amer. Math. Soc. Colloquium Publications, vol. 28, 1942. MR 7095
  • 5. L. Vietoris, Über den höheren Zusammenhang kompakten Räume und eine Klasse von zusammenhangstreuen Abbildungen, Math. Ann. vol. 97 (1927) pp. 454-472. MR 1512371
  • 6. H. A. Arnold, On r-regular convergence of sets, Bull. Amer. Math. Soc. Abstract 47-7-326.
  • 7. G. T. Whyburn, Regular convergence and monotone transformations, Amer. J. Math. vol. 57 (1935) pp. 902-906. MR 1507123
  • 8. E. G. Begle, Regular convergence, Duke Math. J. vol. 11 (1944) pp. 441-450. MR 10964
  • 9. R. L. Wilder, Generalized closed manifolds in n-space, Ann. of Math. vol. 35 (1934) pp. 876-903. MR 1503202
  • 10. W. Hurewicz and H. Wallman, Dimension theory, Princeton University Press, 1941. MR 6493
  • 11. E. G. Begle, Locally connected spaces and generalized manifolds, Amer. J. Math. vol. 64 (1940) pp. 553-574. MR 7101
  • 12. H. E. Vaughan, On the convergence of manifolds and irreducible membranes, Bull. Amer. Math. Soc. Abstract 42-5-217.
  • 13. R. L. Wilder, Topology of manifolds, Amer. Math. Soc. Colloquium Publications, vol. 32, 1949. MR 598636
  • 14. P. A. White, Regular convergence in terms of Čech cycles, Ann. of Math. vol. 55 (1952) pp. 420-432. MR 46645
  • 15. P. A. White, r-regular convergence spaces, Amer. J. Math. vol. 66 (1944) pp. 69-96. MR 9433
  • 16. S. Stoilow, Leçons sur les principes topologiques de la théorie des fonctions analytiques, Paris, Gauthier-Villars, 1938.
  • 17. S. Eilenberg, Sur les transformations continues d'espaces metriques compacts, Fund. Math. vol. 22 (1934) pp. 292-296.
  • 18. A. D. Wallace, On 0-regular transformations, Amer. J. Math. vol. 62 (1940) pp. 277-284. MR 1354
  • 19. W. T. Puckett, Regular transformations, Duke Math. J. vol. 6 (1940) pp. 80-88. MR 1356
  • 20. P. A. White, Regular transformations, Duke Math. J. vol. 12 (1945) pp. 101-106. MR 11545
  • 21. W. T. Puckett, On 0-regular surface transformations, Trans. Amer. Math. Soc. vol. 47 (1940) pp. 95-113. MR 1355
  • 22. R. L. Wilder, Monotone mappings of manifolds, Bull. Amer. Math. Soc. Abstract 54-11-551.
  • 23. G. T. Whyburn, Semi-locally connected sets, Amer. J. Math. vol. 61 (1939) pp. 733-749. MR 182
  • 24. R. L. Wilder, Sets which satisfy certain avoidability conditions, Časopis pro Pěstování Matematiky a Fysiky vol. 67 (1938) pp. 185-198.
  • 25. S. Lefschetz, Topology, Amer. Math. Soc. Colloquium Publications, vol. 12, 1930.
  • 26. P. A. White, New types of regular convergence, Duke Math. J. vol. 12 (1945) pp. 305-315. MR 12543
  • 27. M. L. Curtis, Deformation-free continua, Ann. of Math. vol. 57 (1953) pp. 231-247. MR 54949
  • 28. P. Alexandroff, Gestalt und Lage, Ann. of Math. vol. 30 (1928) pp. 101-187. MR 1502874
  • 29. P. A. White, Some characterizations of generalized manifolds with boundaries, Canadian Journal of Mathematics vol. 4 (1952) pp. 329-342. MR 48807
  • 30. P. A. White, Extensions of the Jordan-Brouwer separation theorem and its converse, Proc. Amer. Math. Soc. vol. 3 (1952) pp. 488-498. MR 51504
  • 31. P. A. White, Regular convergence of manifolds with boundary, Proc. Amer. Math. Soc. vol. 4 (1953) pp. 482-485. MR 54950


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1954-09826-9

American Mathematical Society